# SDR REXA2012033000414

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9146
- Aircraft time: 10,813 hours, 7,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BATTERY DAMAGED.  REMOVED AND REPLACED F/O FLASHLIGHT BATTERY IAW AMM 25-60-00.  OK FOR SERVICE.
